# SDR 07FDEA04040

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Reinforcement
- Part number: A57350110201
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING DAMAGE TO REINFORCING PLATE ADJACENT TO THRUST AND SIDE LOAD FITTING RIB 9 REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR  AND NDT FOR CRACK FREE IAW EA 6-5720-81076 AND RAS/BAE/1125/2004 ISS A.
